Journal of Symbolic Logic

Review: Kurt Godel, Russell's Mathematical Logic

Paul Bernays

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 11, Issue 3 (1946), 75-79.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183391524

JSTOR
links.jstor.org

Citation

Bernays, Paul. Review: Kurt Godel, Russell's Mathematical Logic. J. Symbolic Logic 11 (1946), no. 3, 75--79. https://projecteuclid.org/euclid.jsl/1183391524


Export citation